# SDR CALA0700182

- Difficulty date: April 17, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 21,924 hours, 4,165 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 325, LBL 53-55.  REPAIRED IAW SRM 53-00-51 FIG 201, REPAIR 1.
